advertisement
Question
Posted by: Jens21 | 2008/08/28

Strange things happening!

I was on the pill for about 3years, then in May i stopped taking the pill after my period. About 6 weeks after that i took a pregnancy test (negative) Then 2.5weeks ago I started taking the pill again. I started with the second week so that i can have my period sooner. Now, 4days after I was suppose to start, there' s nothing but a brownish discharge that looks like it can be old blood. I have the cramps and moodswings (like period systoms)
What' s going on??? Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The brown discharge is a light period. This is probably a result of starting the Pill in the middle of the packet.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: loni | 2008/08/28

sounds like you are pregnant to me!!!! go for a bloodtest and you will know for sure.

Reply to loni

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement